Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 236875, 23 pages
http://dx.doi.org/10.1155/2012/236875
Research Article

Exact Traveling Wave Solutions of Explicit Type, Implicit Type, and Parametric Type for K(m,n) Equation

1Junior College, Zhejiang Wanli University, Ningbo 315100, China
2College of Mathematics, Honghe University, Mengzi, Yunnan 661100, China
3College of Statistics and Mathematics, Yunnan University of Finance and Economics, Kunming, Yunnan 650221, China

Received 9 December 2011; Accepted 22 January 2012

Academic Editor: J. Biazar

Copyright © 2012 Xianbin Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Rosenau and J. M. Hyman, “Compactons: solitons with finite wavelength,” Physical Review Letters, vol. 70, no. 5, pp. 564–567, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. P. Rosenau, “Nonlinear dispersion and compact structures,” Physical Review Letters, vol. 73, no. 13, pp. 1737–1741, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. Rosenau, “On solitons, compactons, and lagrange maps,” Physics Letters. A, vol. 211, no. 5, pp. 265–275, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. J. Olver and P. Rosenau, “Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support,” Physical Review E, vol. 53, no. 2, pp. 1900–1906, 1996. View at Publisher · View at Google Scholar
  5. P. Rosenau, “On nonanalytic solitary waves formed by a nonlinear dispersion,” Physics Letters. A, vol. 230, no. 5-6, pp. 305–318, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. Rosenau, “On a class of nonlinear dispersive-dissipative interactions,” Physica D, vol. 123, no. 1–4, pp. 525–546, 1998, Nonlinear waves and solitons in physical systems (Los Alamos, NM, 1997). View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. M. Wazwaz, “New solitary-wave special solutions with compact support for the nonlinear dispersive K(m,n) equations,” Chaos, Solitons and Fractals, vol. 13, no. 2, pp. 321–330, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. M. Wazwaz, “Exact special solutions with solitary patterns for the nonlinear dispersive K(m,n) equations,” Chaos, Solitons and Fractals, vol. 13, no. 1, pp. 161–170, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Zhu and Z. Lü, “New exact solitary-wave special solutions for the nonlinear dispersive K(m,n) equations,” Chaos, Solitons and Fractals, vol. 27, no. 3, pp. 836–842, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. G. Domairry, M. Ahangari, and M. Jamshidi, “Exact and analytical solution for nonlinear dispersive K(m,p) equations using homotopy perturbation method,” Physics Letters. A, vol. 368, no. 3-4, pp. 266–270, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. L. X. Tian and J. L. Yin, “Shock-peakon and shock-compacton solutions for K(p,q) equation by variational iteration method,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 46–52, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. M. Wazwaz, “A reliable treatment of the physical structure for the nonlinear equation K(m,n),” Applied Mathematics and Computation, vol. 163, no. 3, pp. 1081–1095, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Zhu and X. Gao, “Exact special solitary solutions with compact support for the nonlinear dispersive K(m,n) equations,” Chaos, Solitons and Fractals, vol. 27, no. 2, pp. 487–493, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Y. Shang, “New solitary wave solutions with compact support for the KdV-like K(m,n) equations with fully nonlinear dispersion,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 1124–1136, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. Biswas, “1-soliton solution of the K(m,n) equation with generalized evolution and time-dependent damping and dispersion,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2536–2540, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. A. Biswas, “1-soliton solution of the K(m,n) equation with generalized evolution,” Physics Letters. A, vol. 372, no. 25, pp. 4601–4602, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. H. Triki and A. M. Wazwaz, “Bright and dark soliton solutions for a K(m,n) equation with t-dependent coefficients,” Physics Letters A, vol. 373, no. 25, pp. 2162–2165, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. A. M. Wazwaz, “General solutions with solitary patterns for the defocusing branch of the nonlinear dispersive K(m,n) equations in higher dimensional spaces,” Applied Mathematics and Computation, vol. 133, no. 2-3, pp. 229–244, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. M. Wazwaz, “General compactons solutions for the focusing branch of the nonlinear dispersive K(n,n) equations in higher-dimensional spaces,” Applied Mathematics and Computation, vol. 133, no. 2-3, pp. 213–227, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. M. Wazwaz, “The tanh method for a reliable treatment of the K(n,n) and the KP(n,n) equations and its variants,” Applied Mathematics and Computation, vol. 170, no. 1, pp. 361–379, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. A. M. Wazwaz, “Compactons dispersive structures for variants of the K(n,n) and the KP equations,” Chaos, Solitons and Fractals, vol. 13, no. 5, pp. 1053–1062, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. A. M. Wazwaz, “The tanh-coth method for new compactons and solitons solutions for the K(n,n) and the K(n+1,n+1) equations,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1930–1940, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Z. Feng, “Computations of soliton solutions and periodic solutions for the focusing branch of the nonlinear dispersive K(n,n) equations in higher-dimensional spaces,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 781–790, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. T. A. Abassy, H. El Zoheiry, and M. A. El-Tawil, “A numerical study of adding an artificial dissipation term for solving the nonlinear dispersive equations K(n,n),” Journal of Computational and Applied Mathematics, vol. 232, no. 2, pp. 388–401, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. X. Deng, E. J. Parkes, and J. Cao, “Exact solitary and periodic-wave solutions of the K(2,2) equation (defocusing branch),” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1566–1576, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. M. S. Ismail and T. R. Taha, “A numerical study of compactons,” Mathematics and Computers in Simulation, vol. 47, no. 6, pp. 519–530, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. M. S. Ismail, “A finite difference method for Korteweg-de Vries like equation with nonlinear dispersion,” International Journal of Computer Mathematics, vol. 74, no. 2, pp. 185–193, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. M. S. Ismail and F. R. Al-Solamy, “A numerical study of K(3,2) equation,” International Journal of Computer Mathematics, vol. 76, no. 4, pp. 549–560, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. J. D. Frutos, M. A. Lopez Marcos, and J. M. Sanz-Serna, “A finite difference scheme for the K(2,2) compacton equation,” Journal of Computational Physics, vol. 120, no. 2, pp. 248–252, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. J. B. Zhou and L. X. Tian, “Soliton solution of the osmosis K(2,2) equation,” Physics Letters. A, vol. 372, no. 41, pp. 6232–6234, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. C. H. Xu and L. X. Tian, “The bifurcation and peakon for K(2,2) equation with osmosis dispersion,” Chaos, Solitons and Fractals, vol. 40, no. 2, pp. 893–901, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. J. B. Zhou, L. X. Tian, and X. H. Fan, “New exact travelling wave solutions for the K(2,2) equation with osmosis dispersion,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1355–1366, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. B. He and Q. Meng, “New exact explicit peakon and smooth periodic wave solutions of the K(3,2) equation,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1697–1703, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. W. Rui, B. He, Y. Long, and C. Chen, “The integral bifurcation method and its application for solving a family of third-order dispersive PDEs,” Nonlinear Analysis. Theory, Methods & Applications, vol. 69, no. 4, pp. 1256–1267, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. W. Rui, S. Xie, B. He, and Y. Long, “Integral bifurcation method and its application for solving the modified equal width wave equation and its variants,” Rostocker Mathematisches Kolloquium, no. 62, pp. 87–106, 2007. View at Google Scholar · View at Zentralblatt MATH
  36. W. Rui, L. Yao, Y. Long, B. He, and Z. Li, “Integral bifurcation method combined with computer for solving a higher order wave equation of KdV type,” International Journal of Computer Mathematics, vol. 87, no. 1–3, pp. 119–128, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. W. Rui and Y. Y. Lee, “Nonlinear single degree of freedom system with dynamic responses of smooth, non-smooth, and distorted travelling waves,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 10, no. 9, pp. 1227–1235, 2009. View at Publisher · View at Google Scholar